Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lefschetz's principle and local functors


Author: Paul C. Eklof
Journal: Proc. Amer. Math. Soc. 37 (1973), 333-339
MSC: Primary 02H15; Secondary 14A25
DOI: https://doi.org/10.1090/S0002-9939-1973-0325389-7
MathSciNet review: 0325389
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of an $ \omega $-local functor is used to formulate and prove a theorem which is claimed to encompass Lefschetz's principle in algebraic geometry.


References [Enhancements On Off] (What's this?)

  • [1] J. Barwise, Back-and-forth through infinitary logic (to appear). MR 0342370 (49:7116)
  • [2] J. Barwise and P. Eklof, Lefschetz's Principle, J. Algebra 13 (1969), 554-570. MR 41 #5207. MR 0260583 (41:5207)
  • [3] S. Feferman, Infinitary properties, local functors, and systems of ordinal functions, Conference in Mathematical Logic (London, 1970), Lecture Notes in Math., no. 255, Springer-Verlag, Berlin and New York, 1972, pp. 63-97. MR 0360196 (50:12646)
  • [4] B. Mitchell, Theory of categories, Pure and Appl. Math., vol. 17, Academic Press, New York, 1965. MR 34 #2647. MR 0202787 (34:2647)
  • [5] A. Seidenberg, Comments on Lefschetz's principle, Amer. Math. Monthly 65 (1958), 685-690. MR 20 #5201. MR 0098746 (20:5201)
  • [6] A. Weil, Foundations of algebraic geometry, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 19, Amer. Math. Soc., Providence, R.I., 1962. MR 26 #2439. MR 0144898 (26:2439)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H15, 14A25

Retrieve articles in all journals with MSC: 02H15, 14A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0325389-7
Keywords: Lefschetz's principle, universal domain, $ \omega $-local functor, infinitary language
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society